# SDR DL76G100933

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 36,723 hours, 10,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Eel Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 21GF-29GF.  MX FOUND FUSE OF BATTERY PACK BLOWN AND SEAT HARNESS WIRE CONNECTOR AT 29GF DAMAGED. MX REPLACED THE FUSE AND REPAIRED THE CONNECTOR. SYS OPS IS NORMAL.
